# SDR ASAA0641341

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Bs 492 S16-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY AFT FRAME NDT INDICATES CRACK BELOW FITTING AT STR 24R.  REMOVED AND INSTALLED NEW CARGO FRAME IAW SRM 51-40-02 PG 6.
